# SDR SWAA2023031013272

- Difficulty date: March 6, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 71,332 hours, 42,438 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACRID ODOR AFT SERVICE DOOR AREA; SEEMS TO BE COFFEE MAKER; DISSIPATES WHEN OFF<[01] ACCOMPLISHED CONDITIONAL INSPECTION PER AMM 05-51-56; FOUND SOURCE OF ELECTRICAL SMELL TO BE COMING FROM AFT COFFEE MAKERS. PLACING BOTH AFT COFFEE MAKERS ON MEL. OK TO CONTINUE PER MEL 25-10-01; SP1B AND SP2 COMPLIED WITH.;[02] REPLACED BOTH AFT COFFEE MAKERS IAW AMM 25-30-01. OPS CHECK GOOD.
